Probability Inequalities for Sums of Bounded Random Variables

Probability Inequalities for Sums of Bounded Random Variables
Wassily Hoeffding, 1963

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Hoeffding:1963,
  author =       "Hoeffding, Wassily",
  title =        "Probability Inequalities for Sums of Bounded Random Variables",
  journal =      "Journal of the American Statistical Association",
  year =         "1963",
  volume =    "58",
  number =    "301",
  pages =     "13--30",
  month =     "March",
  url = "http://www.jstor.org/stable/2282952?",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33